# SDR SWAA2021082305955

- Difficulty date: August 10, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 32,901 hours, 20,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FWD CARGO GUSSET L/H SIDE; BS 500D; S-19L ; / [01] REMOVED GUSSET P/N 143A9481-6 AT BS500D STR 19L IAW SRM 51-40-02; [02] RECEIVED NEW GUSSET P/N: 143A9483-6 FWD CARGO 500D STR-19L. LOCATED AND DRILLED NEW GUSSETE FWD CARGO 500D STR-19L. IAW. SRM 51-40-05 REQUEST OK TO INSTALL NEW GUSSET.; [03] RECEIVED NEW GUSSET P/N: 143A9483-6 FWD CARGO 500D STR-19L.LOCATED AND DRILLED NEW GUSSETE FWD CARGO 500D STR-19L. IAW. SRM 51-40-05REQUEST OK TO INSTALL NEW GUSSET; [04] VERIFIED CORRECTIVE ACTION # 2/3.; [05] OK TO INSTALL NEW GUSSET GIVEN.; [06] INSTALLED NEW GUSSET P/N: 143A9483-6 FWD CARGO 500D STR-19L. IAW. DWG: 143A7902 AND SRM 51-40-02; [07] VERIFIED NEW GUESSET INSTALLED PER SRM 51-40-02.; [08] VERIFIED NEW GUESSET INSTALLED PER SRM 51-40-02.
